CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 3, 页码: 719-728
Authors:  Zhang, Xu;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
singular  two-point boundary value problems  symmetric Galerkin method  maximum norm error estimate  superconvergence  local mesh refinement